# SDR TWAA9915301

- Difficulty date: November 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inop
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EXTERIOR EMERGENCY LIGHT AT THE NUMBER 2 CABIN DOOR, RT SIDE, WAS FOUND INOPERATIVE.  REPLACED THE POWER SUPPLY AND BULB, NO HELP.  DEFERRED CORRECTIONS PER MEL.  ON ARRIVAL AT THE NEXT STATION THE LIGHT WAS FOUND OPERATIVE.
